My mom is on Maxide (water pill) for Menieres. She also has high blood pressure. She has horrible swelling in her ankles and feet. I am taking a different water pill and have no problems with swelling. Could you be having a reaction to the particular type of pill?
I would check with your Dr. But also really track your salt. My mom says she eats 500mg a day. But she feels deprived and then binges on salty foods. I aim for 1000mg and don't feel deprived and rarely go to far over. And of course make sure you drinking plenty of water.
Edited by: MOMTO6BLESSINGS at: 7/8/2011 (11:37)
current weight: 311.0
Fitness Minutes: (1,755) Posts: 895 6/27/11 5:26 A
No, you lose weight as you lose the fluid. If you are taking a diuretic (water pill) and keeping your sodium in check and still gained weight, call your doctor. Are you tracking your sodium intake? I just read that the new guidlines for the average person is now 1500mg/day, and if you're holding fluid in your ankles that's a good number to shoot for at first. I read in the same article that most people can go as low as 500mg, but I wouldn't do that without discussing it with your doc.first.
I can do all things through Christ who strengthens me. Phil. 4:13
highest weight 333lbs Weight on 11/29/15 : 194 Short term goal 180 In my dreams goal: 170 Ht. 5'5"
current weight: 191.5
Fitness Minutes: (1,755) Posts: 895 6/26/11 5:31 A
SparkPeople, SparkCoach, SparkPages, SparkPoints, SparkDiet, SparkAmerica, SparkRecipes, DailySpark, and other marks are trademarks of SparkPeople, Inc. All Rights Reserved. No portion of this website can be used without the permission of SparkPeople or its authorized affiliates.
SPARKPEOPLE is a registered trademark of SparkPeople, Inc. in the United States, European Union, Canada, and Australia. All rights reserved.